Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Whoops! Atripla with food
Jun 20, 2012

Dear Dr. Henry,

I have been on Atripla for about 5 ayes now and I forgot about the recommendation to take Atripla on an empty stomach. This evening I ended up eating a bowl of chilli about 20 minutes after taking Atripla. Will my negligence create a negative effect on my HIV med treatment (e.g. Viral resistance)?

Thank you in advance!!!!

Response from Dr. Henry

Should not be a problem (concern is that food can increase levels of efavirenz increasing side effect risk but actually would make resistance less likely due to higher levels of the drug). KH



Previous
weight gain out of control
Next
HIV PML

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement